MathSciNet Relay Station
MathSciNet bibliographic data
MR934815 (89f:34079) 34E10
Butuzov, V. F.; Vasilʹeva, A. B. Asymptotic behavior of a solution of contrasting structure type. (Russian) Mat. Zametki 42 (1987), no. 6, 831–841, 910.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement